# SDR AALA202109306831

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737*
- Aircraft serial: 44461
- Aircraft time: 2,431 hours, 973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 FORWARD ENTRY DOOR AFT UPPER SURFACE, DOOR SWITCH STRIKER PLATE HAS WEAR MARK. STREAMER ATTACHED. REMOVED AND REPLACED L1 FORWARD ENTRY DOOR STRIKER PLATE PER B737-MAX8 SRM 51-40-02.
